| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
05/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a2 and a4: unknown/ not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
The customer reported an intraocular lens explant with unplanned sutures, during which a synergy lens was removed and replaced with a symfony lens.The patient had noted issues with difficulty seeing street signs and experiencing glare.The patient's pre-operative best corrected visual acuity (bcva) was documented as 20/20.No further information provided.